Panadol Advance Tablet-24

3,300.00

Add to Wishlist
Add to Wishlist
Categories: ,

Description

Panadol Advance is formulated with Optizorb technology, unlike standard paracetamol tablets, has a quick-release formula helping it to be absorbed faster than standard paracetamol tablets.

Features

How Panadol Advance Works Panadol Advance is formulated with Optizorb technology, unlike standard paracetamol tablets, has a quick release formula helping it to be absorbed faster than standard paracetamol tablets. Panadol Advance is also gentle on the stomach* *when used as directed. Panadol Advance can be used for the relief of headaches, migraine, backache, toothache and muscle pain, as well as the fever aches and pains of cold and flu. The active ingredient paracetamol is a pain killer and reduces your body temperature when you have a fever. Always read the label.

Warnings or Restrictions

TAKE SPECIAL CARE Ask your doctor before you take this medicine if you have liver of kidney disease, including alcoholic liver disease. If you have mild arthritis and need to take painkillers every day.

WARNING Talk to a doctor at once if you take too much of this medicine, even if you feel well. This is because too much paracetamol can cause delayed, serious liver damage. Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Keep out of the sight and reach of children.

Product Specification

Each Tablet contains Paracetamol 500 mg.

Product Uses

Please read right through the information on the outside and inside of this pack before you start using this medicine. If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to take

Adults: Swallow 2 tablets every 4 to 6 hours as needed. Do not take more than 8 tablets in 24 hours.

Children aged 6-12 years: Give 1/2 to 1 tablet every 4 to 6 hours as needed. Do not give more than 4 tablets in 24 hours. Do not give for more than 3 days at a time. Do not take more frequently than every 4 hours. Do not give to children under 6 years. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.

Brand

GSK

Reviews

There are no reviews yet.

Be the first to review “Panadol Advance Tablet-24”

Your email address will not be published.